MAUDE Adverse Event Report: DEPUY MITEK LLC US TIBIAL GUIDE ARM - TIP AIMER; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US TIBIAL GUIDE ARM - TIP AIMER; BONENAIL GUIDEWIRE
Model Number 219393
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that while inspecting the orthokit, it was found that the articles in the lending set were rusting.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that while checking the lending set we found out that the articles are rusting.The complaint device was received and evaluated.Visual observation reveals that the device is worn which is consistent with the device usage.A few spots of corrosion can be observed on a side of the device.According with the visual inspection result, this complaint can be confirmed.The possible root cause for the reported condition can be attributed to the sterilization process in autoclave, the device was possibly left to dry along with other metal instruments resulting in galvanic corrosion.However, this cannot be conclusive determined.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIBIAL GUIDE ARM - TIP AIMER
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10522191
Report Number1221934-2020-02552
Device Sequence Number2902974
Product Code FZX
UDI-Device Identifier10886705006229
UDI-Public10886705006229
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219393
Device Catalogue Number219393
Device Lot NumberNW242083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer09/17/2020
10/16/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/18/2020
10/19/2020
Patient Sequence Number1